# SDR F6LM9583

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge Laminate
- Part number: 350A33215300
- Condition: Torn
- Location: T/R
- Part time: 602 hours
- Component: 350A33020005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BEARING TORN COMPLETLY AROUND.  REPLACED BEARINGS
